MAUDE Adverse Event Report: ARTEGRAFT,INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

ARTEGRAFT,INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG740
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is deemed to be a reportable malfunction as it is uncertain whether the integrity of the sterile package may have been compromised.The investigation of returned product artegraft (collagen vascular graft) lot number 15h217-002 verified that leakage had occurred but was unable to identify a root cause for the complaint allegation of leaking tube as the returned product was received open.When pressure was applied to the upside down tube no leaks occurred.There was no noticeable damage to the tube or cap.The color of the liquid in the tube should be clear but was tinted yellow and dried brown residue was observed on the tube cap, which may imply that the product was tampered with at the customer site after the shrink wrap was removed from the product tube.The device history record for batch 15h217 was re-reviewed and no related nonconformances were identified; the in-process torque capping machine was within specifications at the time of use and visual inspections and final visual inspections by 2 independent reviews met the requirements at the time of release.No confirmed complaint trends were identified for the issues of leaking tube.To date, no additional complaints were reported from this product batch.The complaint issue will continue to be monitored within artegraft, inc.Quality systems, quality assurance trending.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
Artegraft, inc.Received an email from an authorized distributor stating, "had a customer open a graft to be implanted and some of the sterile solution had leaked out of the bottle prior to being opened." the complaint graft (lot 15h217-002) was not utilized.The procedure was completed with another artegraft (collagen vascular graft).No patient adverse events related to this issue were reported.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
ARTEGRAFT,INC.
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key6406072
Report Number2247686-2017-00001
Device Sequence Number13528786
Product Code LXA
UDI-Device Identifier00316837000299
UDI-Public(01)00316837000299(17)180930(10)15H217-002
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberAG740
Device Catalogue NumberAG740
Device Lot Number15H217-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1